MathSciNet Relay Station
MathSciNet bibliographic data
MR1950318 (2003k:93067) 93D05 (34D20)
Shorten, Robert; Narendra, Kumpati S.; Mason, Oliver A result on common quadratic Lyapunov functions. IEEE Trans. Automat. Control 48 (2003), no. 1, 110–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement